Can I take tylenol while taking indomethacin,can these drugs be alternated every 3 hours?

Answers (2)

31 Oct 2012

Yes, you can take Tylenol while taking indomethacin. If indomethacin has been prescribed to every 6 hourly dosing then yes you can alternate these medicines by taking one or the other every 3 hours.

Votes: +0

1 Nov 2012

How did your Dr. prescribe you to take the Indomethacin?
I take Indomethacin for the Hemicranial Headaches & this medicine is a preventative medication. My Dr prescribed mine every 12 hours. If you are finding that you need additional medication to take with the indomethacin you need to address this with your Dr. so they can give you an abortive medication for when the headaches occur.

I take Zomig nasal spray which works Great for these headaches. Because it is a Nasal spray it starts to work immediately.
But there are alot of medications your Dr. can prescribe where you would not even need Tylenol. Talk with your Dr. for help.
I know how Horrible the pain from these headaches are. I also have Chronic migraines & I thought nothing could be more painful. But these Headaches are so awful... So I hope you talk with your Dr. & your Dr. usually has samples of these meds & sometimes you may need to try various types to see which works for you.
Take care, Kathy

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What causes uric acid in my system?

Gout started about 6 months ago and now I have had 1 major and four minor bouts. The dr. has me on 25MG of indomethacin every 8 hours when I have a ...

1 answer 3 Jun 2010

Tylenol doesn't work on my fever/pain, neither do twighlight drugs-correlation?

The Dr didn't believe me and gave me 2 tylenol suppositories for my fever in the ER because I had had motrin 2 hours before(which does ...

2 answers 29 Oct 2011

My husband been taking indomethacin for about 4 days 50 mg 3xday an now is very sick vomitting?

what should i do i told him to stop the meds

1 answer 1 Nov 2011

Indomethacin - WHY does it make me dizzy? What is the mechanism?

Should I be taking 25 mg in stead of 50mg?

1 answer 6 Feb 2013